Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Easy tiredness, heavy breathing, stuffed nose, difficulty in hearing. No improvement with Symbicort inhaler. Treatment suggestion?

Okay so I m 16, and I ve been relatively healthy my whole life (despite the occasional flu ), but for the past couple months I ve noticed somethings wrong with me. I get tired easily and I breathe heavily although I exercise 5 times a week, my nose has been stuffed although it s summer, my throat has been building up and I find it hard to breathe at times and my ear drums have been filling up with some liquid and I cant hear properly. Ive been to the doctor twice- first he gave me something for my nose and and some Aerius pills, then when nothing got better he gave me this inhaler called Symbicort for 10 days. It has been 30 days since then and everything has stayed the same if not gotten worse. I dont know what to do, any help?
Asked On : Fri, 20 Jul 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
You could have Hayfever. This causes stuffiness mainly in the summer due to lots of pollen being around and you being sensitive to pollen. You probably have very less sleep at night due to stuffiness of nose and therefore get extremely tired in the day due to lack of sleep. You could also be anaemic and need to get your blood tested for full blood count and a blood film. You should try a non sedating antihistaminic like desloratadine 5 mg once daily.
Answered: Fri, 20 Jul 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor